CureZone   Log On   Join
Re: Cramping?
 
tarheelsgirl Views: 1,311
Published: 15 years ago
 
This is a reply to # 851,900

Re: Cramping?


I bled the first 5-6 weeks and then stopped. Never bled again for the 15 months I had it. I had all the horrible side effects such as cramping, back pain, sore breasts, headaches, mood swings, extreme fatigue, infections, so I had mine taken out. I felt much better immediately. Then had like a "relapse" for about 2 weeks about a month after removal. I asked a doctor about this and she said that it can take up to a year for your body to go back to normal after removal and that these bad patches may come and go until my body gets back on track. Needless to say the hormonal effects that the IUD has are crazy and they affect everybody differently. But if you're having bad cramping after just a few months, just keep track of your symptoms. Most women that experience the side effects that I have read about or talked to either had them right away or were fine for a year maybe even two before they started getting them. My whole point sorry to be so long winded, but there are alot of side effects associated with the IUD and if you are beginning to experience them, I would pay close attention to other effects you may be experiencing that may be a result of the IUD and if it gets bad have it taken out. When I had mine in it was like a 24/7 SERIOUS PMS. I just couldn't live like that anymore. Now that I'm IUD-free, I'm a much happier person! It drastically changed my life!

Good luck to you...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

9.658 sec, (1)